# SDR DXTA2022031858650

- Difficulty date: March 17, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,507 hours, 11,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Stage of operation: TX
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: UPON CLOSING MAIN CABIN DOOR THE MIDDLE TOP AND BOTTOM RED SIXPACK LIGHTS REMAINED ON. WAS ABLE TO EXTINGUISH BOTTOM MIDDLE W VENT DOOR KNOB, BUT TOP REMAINED ILLUMINATED. TRIED THE DOOR MULTIPLE TIMES WITH AND WITHOUT APU AIR ON, AND UNABLE TO SECURE DOOR.//CORRECTIVE ACTION// CLEANED MATING SURFACES AND BONDED LOCKPIN OF MICROSWITCH. OP'S CHECK GOOD.
